Fibonacci Quarterly
Journal Home | Editorial Board | List of Issues
How to Subscribe | General Index | Fibonacci Association

Volume 3 Number 4 December 1965

CONTENTS

Cover Page

David Zeitlin
Power Identities for Sequences Defined by Wn+2 = dWn+1 - dWn
241
     Full text | Corrections

Omission 257
     Full text

H. W. Gould
A Variant of Pascal's Triangle
257
     Full text | Corrections

I. I. Kolodner
On a Generating Function Associated with Generalized Fibonacci Sequences
272
     Full text

W. D. Skees
A Permutative Property of Certain Multiples of the Natural Numbers
279
     Full text

D. A. Lind
On a Class of Nonlinear Binomial Sums
292
     Full text

Edited by Verner E. Hoggatt, Jr.
Advanced Problems and Solutions
299
     Full text

Clyde A. Bridger and Marjorie Bicknell
Continued Fraction Convergents as a Source of Fibonacci and Lucas Identities
304
     Full text

Albert J. Faulconbridge
Fibonacci Summation Economics Part II
309
     Full text

J. H. Jordan
Gaussian Fibonacci and Lucas Numbers
315
     Full text

Brother U. Alfred
Exploring Generalized Fibonacci-Lucas Relations
319
     Full text

John H. Halton
A Note on Fibonacci Subsequences
321
     Full text

Edited by A. P. Hillman
Elementary Problems and Solutions
323
     Full text

Betty Naysmith
Op Art
330
     Full text

Volume Index 331
     Full text